# SDR QR9R2022120800001

- Difficulty date: December 8, 2022
- Submitted: December 8, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723409713
- Aircraft time: 3,229 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: B771M40C1005
- Part serial: 401
- Condition: Faulty
- Stage of operation: TX
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ABORTED TAKE-OFF DUE TO ROTOR TACH FAILURE. ROTOR NEEDLE DID NOT MOVE ON FIRST ENGINE START. UPON TROUBLESHOOTING, NR SPEED SYSTEM FOUND TRIPLE TACH R NEEDLE FAILS TO SELF-TEST, NEEDLE IS STUCK. REPLACED TRIPLE TACH INDICATOR IAW AMM 62-41-00, 4-2. MOC SUCCESSFULLY COMPLETED.
